# SDR SWAA2012121410638

- Difficulty date: November 3, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N794SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30605
- Aircraft time: 43,204 hours, 25,075 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link Assy
- Part number: 115A8340
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 CANOE FAIRING AFT ADJUSTMENT LINK BEARING IS LOOSE.  REMOVED AND REPLACED NR 7 CANOE FAIRING AFT ADJUSTMENT LINK ASSY IAW AMM 27-51-28-000-804 AND AMM 27-51-28-400-804 ADJUSTMENT CHECKS GOOD IAW AMM 27-51-28-820-802.
